# SDR SWAA2012120310151

- Difficulty date: November 18, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N512SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24189
- Aircraft time: 66,747 hours, 62,373 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: 652983
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RETAINER LOCATED BETWEEN STA 312 TO STA 328 CUTOUT FWD ENTRY DOOR.  REPLACED RETAINER (REVEAL) LOCATED BETWEEN STA 312 TO STA 328 OF CUT OUT FWD ENTRY DOOR, IAW SRM B737-500 51-10-02 ITEM 8 AND DRAWING 65-2983.
